# SDR MASA20211129582

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL600*
- Aircraft serial: 15005
- Aircraft time: 43,327 hours, 34,453 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: CC670128001
- Part serial: NA
- Condition: None
- Location: Te/Ss416.50&Ss47
- Part time: 43,327 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LEADING EDGE SLAT NO. 3 TRAILING EDGE WAS FOUND WITH GOUGE DAMAGE. PERFORMED PERMANENT REPAIR JAW CRJ 700/900 SRM 51-13-02, EA 69-2021-201.
